Squeezed states, generalized Hermite polynomials and pseudo-diffusion equation
Carregando...
Arquivos
Fonte externa
Fonte externa
Data
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Tipo
Artigo
Direito de acesso
Acesso restrito
Arquivos
Fonte externa
Fonte externa
Resumo
We show that the wavefunctions 〈pq; λ|n〈, of the harmonic oscillator in the squeezed state representation, have the generalized Hermite polynomials as their natural orthogonal polynomials. These wavefunctions lead to generalized Poisson Distribution Pn(pq;λ), which satisfy an interesting pseudo-diffusion equation: ∂Pnp,q;λ) ∂λ= 1 4 [ ∂2 ∂p2-( 1 λ2) ∂2 ∂q2]P2(p,q;λ), in which the squeeze parameter λ plays the role of time. Th entropies Sn(λ) have minima at the unsqueezed states (λ=1), which means that squeezing or stretching decreases the correlation between momentum p and position q. © 1992.
Descrição
Palavras-chave
Idioma
Inglês
Citação
Physica A: Statistical Mechanics and its Applications, v. 189, n. 3-4, p. 635-650, 1992.


